It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-29-2005, 08:27 AM   #1
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 107
Gab2000 HB User
Question about Nasacort and Thirst

Hi I started using Nasacort two sprays in each nostril twice a day. I noticed increased in thirst. Is this a possible side effect???? I'm now worried about diabetes... I think I'm gonna stop it for a few days to see if this goes away...
anybody experienced anything simillar?

 
Sponsors Lightbulb
   
Old 01-29-2005, 08:33 AM   #2
Inactive
 
Join Date: Jun 2004
Location: PA
Posts: 130
hoffta HB User
Re: Question about Nasacort and Thirst

I found this information on Nasalcort...It does not list thirst as one of the side effects:

[url]http://www.drugs.com/nasacort.html[/url]

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mystery illness, extreme thirst, off and on for a year MongoosePie Open to All Other Health Topics 1 04-04-2010 11:03 AM
question about Nasacort & saline spray Ginger9909 Allergies 1 02-25-2008 05:11 AM
Nasacort AQ after date sweetnsour Allergies 1 01-31-2007 09:23 AM
Increased thirst for days after drinking?? nofuninsuds Addiction & Recovery 2 11-06-2006 06:03 AM
Extreme Thirst fuzzysofa General Health 5 01-26-2006 10:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!